# SDR AWKA2024052707351

- Difficulty date: February 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N735XJ
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 12,419 hours, 7,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 189-240
- Part time: 12,419 hours, 7,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AREAS OF THE DROPPED AISLE FLOOR AT FS189, FS193, AND BETWEEN FS 223.35 AND FS 240.35. ACCOMPLISHED  DROP AISLE FUSELAGE SKIN CORROSION, AEROSPACE QUALITY RESEARCH & DEVELOPMENT (AQRD) ENGINEERING REPAIR ORDER ERO-978143 REV. IR.
